It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am a 50yr old female, recently diagnosed w/add,along w/mild tourettes and ocd.I sought out testing after reading about a connection between add and fibromyalgia, which I have had for 15 yrs(or more). I was put on 20mg Ritalin LA, twice daily, to see if it would lift my "fibro fog" and clear my head. It did indeed! It also improved my mood, my sleep, my coordination, and even reduced my pain in some areas. I was thrilled, to put it mildly! However, after 2 weeks, I developed a chronic irritating cough(I have no heart or blood pressure problems). I stopped the Ritalin and the cough started to clear up and after 4 days was almost gone.I was put on 10mg Adderall, and within hours of the first dose, the cough was back. I'm so upset! I felt so good after so many years of misery. Has anyone experienced this type of side effect from their stimulants? My doctor couldn't say what caused the cough. About a year ago I had a similar reaction from a hormone I tried for my fibromyalgia, called Relaxin.
Any info is greatly appreciated!





All times are GMT -7. The time now is 07:45 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!